MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Pain (1994); Fluid Discharge (2686); Swelling/ Edema (4577)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported their incision site suddenly swelled up and became "hard" with mild pain.Antibiotics were prescribed on (b)(6) 2026.The patient followed up on (b)(6) 2026 and noted the swelling improved and they have adhered to taking their antibiotics and discontinued use of the neurostimulator until the area has healed.The patient attended an additional follow-up appointment on (b)(6) 2026.The patient was instructed how to clean the wound appropriately as well as how to cover the wound while working and they were cleared from serious infection.It was noted the patient was doing well overall, the swelling was gone, the wound had scabbed over with minimal drainage, and the patient may continue use of the device while covering the incision with a bandage.Additional information was received on may 28, 2026.The commercial team member reported the incision site re-opened and the neurostimulator was visible and the implanting clinician was notified.No further information is available at this time.
 
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device off-label, not performing an x-ray immediately after the procedure to confirm device placement, inadequate fixation, implanting a damaged neurostimulator, implanting the device after the expiration date, not prepping the surface of the skin with an antiseptic solution, not irrigating the incision site with an antibiotic solution before closure, improperly closing the surgical site, multiple tunneling attempts, using inappropriate tools, and not prescribing antibiotics pre-operatively have been ruled out.Additionally, the patient touching or picking at the wound, the patient having contraindicating conditions, and severe force being applied to the implant have been ruled out.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, the conclusion has been selected as unable to determine the root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, a capa is not required at this time.Surgical issue rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key25322364
Report Number3010676138-2026-00090
Device Sequence Number12078674
Product Code GZF
UDI-Device Identifier00850051034413
UDI-Public(01)00850051034413(17)280301
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTQ4-RCV-B0
Device Lot NumberSWO260306
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale